I do not know if it is swelling and fluid retention or that I just have been eating too much but I have expanded since starting on my pd meds about 3-1/2 years ago. I take azilect, sinement and neuro patch.View Thread
I have pd and I have pain from rigidity. It is in my neck, top of arm and feet and my hip (on and off) all on my left side which is the pd side. The meds usually relieves the pain and if I forget to take a pill that is one of the first symptom that comes back until I take my meds.View Thread
I don't know if you are on meds or not. Until I went on the meds I had inside shakes and sometimes when I have an off period from the meds I still get inside shakes. Its not your nerves it is the PD. Ask the Mayo dr.View Thread
I posted that 4 years ago. Wow, I started with Azilect once a day which relieved most of my symptoms right away for about 6 months then they started coming back and I had problem with balance. After that dr. added generic sinemet working up to 3 pills a day and I am now at 6 pills a day and I am also on a 2mg Nupro patch. So that is 1 mg of Azilect, 2 mg. Neupro and 6 tabs of 25/100 levadopa.a day (taking it every 3 hours from 6:00 am to 9:00 pm). I work in a very stressful job that involves typing constantly and a 3 hour round trip commute a day and this seems to be working for me. I am lucky I do not have to take anything else because the meds not only relieve the physical symptoms of PD but also the cognitive. Exercise also is very important. I would not have been able to continue to live my life if I did not take the meds. I would not have been able to continue to work. But the most important thing was that I had started having a lot of pain from the rigidity and the meds removed the pain.
Since you used my post of 4 years ago, I will tell you from my experience that the meds have worked in my life. The best thing I did was read a lot, share in different support groups, and Dr. Stacy helped me a lot. Good luck to you.View Thread
Hi Lovedogs, I just came from the site and they do have forums to join and talk with others with PD and interact with the drs. and others on the site about the initial topic like here. They not only have a doctor but a nutritionists and a pharmacists who has PD too. I also go to the site dailystrength.com. Their PD site is really active and a lot of different opinions. There is not are not professionals on the dailystrength site though. But I really like the people there. Good luck!!! But I hope you keep posting here too and helping others.View Thread
I just wanted to tell you that I was taking Azilect and I was so dizzy every morning. I carried my bottle of water for the low BP and that helped but it just lightened the BP and not relieved it totally. In the morning I commute under the Hudson River go into Penn Station NY and then up out off of the tracks then steps to the subway platform then down into the subway tunnels then I climb 68 steps to top of subway stop where I get off. I thought it might be all the going and coming. I was on vacation this year and I noticed that I didn't have the dizziness when on vacation so it had to be the going up and down out of the tunnels and stations. I switched my Azilect to night time and it seems to be working no dizziness in the morning. Just wanted to let you know.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.